Alert archive / Oregon / Wind Advisories in 2014
Wind Advisory 2, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 8, 2014, 4:01 AM PST for Union County, Oregon. It took effect at Jan 8, 2014, 1:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2014, 4:01 AM PST (12:01 UTC)
- In effect from
- Jan 8, 2014, 1:00 PM PST
- Expired
- Jan 8, 2014, 6:48 PM PST
- In force
- 6 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 0.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571 WWUS76 KPDT 081201 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 401 AM PST WED JAN 8 2014 ...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY THIS AFTERNOON AND EVENING... ...POTENTIAL FOR DAMAGING WINDS IN THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT... .A COMPLEX PATTERN HAS SET UP OVER THE PACIFIC NORTHWEST. A STRONG PACIFIC FRONTAL SYSTEM WILL APPROACH THE COAST THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE SYSTEM IN THE SOUTHERN GRANDE RONDE VALLEY THIS AFTERNOON AND WILL BE VERY WINDY THIS EVENING. THE SYSTEM WILL EXIT THE REGION ON THURSDAY. WINDS WILL INCREASE IN THE UPPER ATMOSPHERE BEHIND THE SYSTEM...INCLUDING ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS. STRONG AND DAMAGING WINDS MAY REACH THE SURFACE ACROSS THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT. ORZ049-082300- /O.NEW.KPDT.WI.Y.0002.140108T2100Z-140109T0600Z/ GRANDE RONDE VALLEY- 401 AM PST WED JAN 8 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND BECOME VERY WINDY DURING THE EVENING HOURS. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: SUDDEN STRONG WINDS CAN BE EXPECTED ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS. BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ027-521-082300- /O.NEW.KPDT.HW.A.0001.140110T0400Z-140110T1200Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 401 AM PST WED JAN 8 2014 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING: ON THURSDAY NIGHT...WINDS ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS WILL BE VERY STRONG. WINDS MAY SUDDENLY REACH THE SURFACE AT ANY TIME. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED OVER MOST OF THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY. HOWEVER...A SUDDEN WIND GUST OF 60 TO 70 MPH IS POSSIBLE. * IMPACTS: THIS IS A POTENTIALLY DANGEROUS SITUATION. THE SUDDEN DAMAGING WINDS MAY OCCUR DURING THE NIGHTTIME HOURS. WIND GUSTS OF THIS MAGNITUDE WILL CAUSE DOWNED TREES AND POWERLINES AS WELL AS PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
148 WWUS76 KPDT 082147 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 147 PM PST WED JAN 8 2014 ...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY THIS AFTERNOON AND EVENING... ...POTENTIAL FOR DAMAGING WINDS IN THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT... .A COMPLEX PATTERN HAS SET UP OVER THE PACIFIC NORTHWEST. A STRONG PACIFIC FRONTAL SYSTEM WILL APPROACH THE COAST THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE AHEAD OF THE SYSTEM IN THE SOUTHERN GRANDE RONDE VALLEY THIS AFTERNOON AND WILL BE VERY WINDY THIS EVENING. THE SYSTEM WILL EXIT THE REGION ON THURSDAY. WINDS WILL INCREASE IN THE UPPER ATMOSPHERE BEHIND THE SYSTEM... INCLUDING ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS. STRONG AND DAMAGING WINDS MAY REACH THE SURFACE ACROSS THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT. ORZ049-090600- /O.CON.KPDT.WI.Y.0002.000000T0000Z-140109T0600Z/ GRANDE RONDE VALLEY- 147 PM PST WED JAN 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON AND BECOME VERY WINDY DURING THE EVENING HOURS. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: SUDDEN STRONG WINDS CAN BE EXPECTED ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYONS. BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ027-521-090600- /O.CON.KPDT.HW.A.0001.140110T0400Z-140110T1200Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 147 PM PST WED JAN 8 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING: ON THURSDAY NIGHT...WINDS ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS WILL BE VERY STRONG. WINDS MAY SUDDENLY REACH THE SURFACE AT ANY TIME. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED OVER MOST OF THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY. HOWEVER...A SUDDEN WIND GUST OF 60 TO 70 MPH IS POSSIBLE. * IMPACTS: THIS IS A POTENTIALLY DANGEROUS SITUATION. THE SUDDEN DAMAGING WINDS MAY OCCUR DURING THE NIGHTTIME HOURS. WIND GUSTS OF THIS MAGNITUDE WILL CAUSE DOWNED TREES AND POWERLINES AS WELL AS PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
474 WWUS76 KPDT 090248 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 648 PM PST WED JAN 8 2014 ...POTENTIAL FOR DAMAGING WINDS IN THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT... .A COMPLEX PATTERN HAS SET UP OVER THE PACIFIC NORTHWEST. WINDS WILL INCREASE IN THE UPPER ATMOSPHERE THURSDAY NIGHT INCLUDING ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS. STRONG AND DAMAGING WINDS MAY REACH THE SURFACE ACROSS THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY THURSDAY NIGHT. ORZ049-090400- /O.CAN.KPDT.WI.Y.0002.000000T0000Z-140109T0600Z/ GRANDE RONDE VALLEY- 648 PM PST WED JAN 8 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. $$ WAZ027-521-091230- /O.CON.KPDT.HW.A.0001.140110T0400Z-140110T1200Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 648 PM PST WED JAN 8 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING: ON THURSDAY NIGHT...WINDS ALONG THE RIDGE TOPS OF THE WASHINGTON CASCADES AND THE SIMCOE HIGHLANDS WILL BE VERY STRONG. WINDS MAY SUDDENLY REACH THE SURFACE AT ANY TIME. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED OVER MOST OF THE SIMCOE HIGHLANDS AND THE YAKIMA VALLEY. HOWEVER...A SUDDEN WIND GUST OF 60 TO 70 MPH IS POSSIBLE. * IMPACTS: THIS IS A POTENTIALLY DANGEROUS SITUATION. THE SUDDEN DAMAGING WINDS MAY OCCUR DURING THE NIGHTTIME HOURS. WIND GUSTS OF THIS MAGNITUDE WILL CAUSE DOWNED TREES AND POWERLINES AS WELL AS PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 8, 3:57 AM PST, 4 minutes earlier.
Area forecast discussion, Jan 8, 3:57 AM PST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
357 AM PST WED JAN 8 2014
UPDATED AVIATION DISCUSSION AND WATCHES/WARNINGS/ADVISORIES SECTION
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT. A VERY ACTIVE AND
COMPLEX PATTERN HAS SET UP OVER THE PACIFIC NW THAT WILL CONTINUE
THROUGH THE WEEKEND. CURRENTLY...A SHORTWAVE HAS MOVED ACROSS THE
FORECAST AREA AND IS LOCATED JUST SOUTH OF JOHN DAY AT THIS TIME.
MOISTURE AND WEAK WARM AIR ADVECTION AHEAD OF THE SYSTEM BROUGHT
AREAS OF SNOW, FREEZING RAIN AND SLEET TO THE REGION. THE WINTER
WEATHER ADVISORY FOR MIXED PRECIPITATION OVER THE COLUMBIA BASIN,
BLUE MTN FOOTHILLS, THE KITTITAS AND YAKIMA VALLEYS, AND THE EAST
SLOPES OF THE WASHINGTON CASCADES EXPIRES AT 4 AM THIS MORNING. THE
ODDS OF EXTENDING THIS LATER THIS MORNING ARE NOT LIKELY AS
PRECIPITATION IS VERY PATCHY AND MOST OF OBSERVATIONS ARE HOVERING
AROUND 32F. ROAD TEMPERATURES ARE ALSO IN THE LOWER TO MID 30S EAST
OF RICHLAND, WA. WILL HANDLE WITH NOWCASTS.
THE NEXT UPPER LEVEL SYSTEM WILL MOVE ONSHORE LATE THIS AFTERNOON
THEN TRAVERSE ACROSS WA/OR TONIGHT. MOISTURE AHEAD OF THE SYSTEM
AND A NW FLOW ALOFT WILL CONTINUE TO BRING RAIN AND MOUNTAIN SNOW AS
THE DAY PROGRESSES. COLD AIR TRAPPED ALONG THE EAST SLOPES OF THE
WASHINGTON CASCADES AND THE KITTITAS VALLEY MAY RESULT IN LOCAL
FREEZING RAIN. SNOW LEVELS WILL SLOPE UPWARDS FROM 1500 FEET OVER
THE CENTRAL WASHINGTON CASCADES TO 4000 FEET OVER NORTHERN OREGON TO
5000 FEET OVER CENTRAL OREGON. WINDS WILL ALSO INCREASE BEHIND THE
SHORTWAVE TROUGH TONIGHT. UPCOMING SHIFTS WILL NEED TO MONITOR
WINDS IN CENTRAL OREGON. MODELS ARE HINTING AT A LEE SIDE TROUGH
OVER CENTRAL OREGON THAT MAY FORCE STRONG WINDS ALOFT TO THE
SURFACE. FOR NOW...WILL KEEP WINDS JUST BELOW ADVISORY FOR THIS
AREA. THE TROUGH WILL EXIT THE REGION BY LATE THURSDAY MORNING.
24-HOUR SNOW ACCUMULATIONS OF 5-9 INCHES ARE FORECAST FOR THE EAST
SLOPES OF THE WASHINGTON AND OREGON CASCADES...AND 6-10 INCHES ARE
FORECAST FOR THE NORTHERN BLUE MOUNTAINS ABOVE 4000 FEET. THESE
AMOUNTS MEET ADVISORY CRITERIA...AND ONE WILL BE ISSUED THIS MORNING.
A STRONG AND VERY MOIST WESTERLY FLOW WILL DEVELOP THURSDAY
AFTERNOON AND THURSDAY NIGHT. THE CASCADES AND THE BLUE MOUNTAINS
WILL LIKELY GET A 6-12 HOUR PERIOD OF SNOW THURSDAY NIGHT. ANOTHER
WINTER HIGHLIGHT MAY BE NEEDED. ONE VERY INTERESTING FEATURE ON THE
MODELS IS A PRONOUNCED LEE SIDE TROUGH OFF THE WASHINGTON CASCADES
LATE THURSDAY NIGHT. NAM12 HAS CONSISTENTLY ADVERTISED VERY STRONG
WINDS IN THE BOUNDARY LAYER. THE 06Z NAM12 HAS 65 KNOTS AT 850 MB.
CROSS SECTIONS INDICATE THE POTENTIAL FOR VERTICALLY PROPAGATING
MOUNTAIN WAVE THAT COULD BRING DAMAGING WINDS TO THE SIMCOE
HIGHLANDS AND THE YAKIMA VALLEY. DUE TO THE EXTREMELY HIGH IMPACT
SITUATION THAT MAY OCCUR DURING THE NIGHT...I WILL ISSUE A HIGH WIND
WATCH FOR THIS AREA THURSDAY NIGHT. WISTER
.LONG TERM...FRIDAY THROUGH TUESDAY...A WAVE IMBEDDED WITHIN
NORTHWEST FLOW EAST OF AN UPPER RIDGE JUST OFFSHORE WILL SWING
ACROSS THE REGION FRIDAY. THIS WAVE WILL INTERACT WITH WARM AIR
ADVECTION ALOFT TO PRODUCE VARYING AMOUNTS OF PRECIP OVER THE AREA
FRIDAY INTO FRIDAY NIGHT. SNOW LEVELS WILL RISE FRIDAY AND FRIDAY
NIGHT, THUS DO NOT EXPECT SIGNIFICANT SNOW BELOW 6000 FT DURING THIS
PERIOD. A STRONGER SYSTEM WILL PUSH TO THE COAST SATURDAY MORNING
THEN MOVE ACROSS THE REGION SATURDAY AFTERNOON AND EVENING. WINDS
LOOK TO BE BREEZY TO LOCALLY WINDY AHEAD OF AND BEHIND THE SYSTEM'S
COLD FRONT. THERE IS THE POTENTIAL FOR SOME AREAS BECOMING VERY
WINDY SATURDAY. SNOW LEVELS WILL FALL BEHIND THE COLD FRONT. PRECIP
WILL ALSO WIND DOWN AFTER FRONTAL PASSAGE, THUS DO LOOK FOR
SIGNIFICANT SNOW, THOUGH AREAS NEAR THE WASHINGTON CASCADE CREST MAY
NEED TO BE WATCHED FOR PERSISTENT SLOP OVER SNOW. A RIDGE WILL
GRADUALLY BUILD OVER THE AREA SUNDAY THROUGH TUESDAY. SLOP OVER
PRECIP ALONG THE CASCADES AND UPSLOPE INDUCED PRECIP INTO THE BLUES
SHOULD PERSIST THROUGH SUNDAY. THIS PRECIP WILL GRADUALLY END FROM
SOUTH TO NORTH SUNDAY NIGHT INTO MONDAY. TEMPS SHOULD RUN ABOVE
SEASONAL FRIDAY THROUGH SUNDAY, THEN DROP TO NEAR SEASONAL BY EARLY
NEXT WEEK. 90
&&
.AVIATION...12Z TAFS...WESTERLY FLOW WILL KEEP CONDITIONS MOSTLY
CLOUDY WITH A FEW LINGERING MOUNTAIN SHOWERS THIS MORNING. ANOTHER
PACIFIC SYSTEM WILL MOVE INTO THE REGION BRINGING SHOWERS TO MOST
AREAS THIS AFTERNOON AND/OR EVENING. EXPECT MAINLY VFR CONDITIONS AT
KRDM AND KBDN THROUGH THE PERIOD THOUGH SOME MVFR CONDITIONS WILL BE
POSSIBLE DUE TO SHOWERS THIS EVENING. MVFR CONDITIONS SHOULD PERSIST
AT KPSC AND KYKM THROUGH TODAY. THOUGH THERE MAY SOME BREAKS AT
THESE SITES IN THE AFTERNOON, WILL FOR NOW KEEP THEM MVFR. YKM MAY
SEE BRIEF IFR CONDITIONS AROUND SUNRISE. EXPECT MOSTLY VFR CIGS WITH
MVFR OR IFR VIS AT KDLS THROUGH TODAY. UPSLOPE FLOW OF MOIST AIR
INTO KALW AND KPDT HAVE BEEN CAUSING LIFR AND VLIFR CONDITIONS.
THESE CONDITIONS MAY FLUCTUATE SOME, BUT WILL GENERALLY PERSIST INTO
MID MORNING. SHOULD SEE IMPROVEMENT TO MVFR CONDITIONS BY LATE
MORNING OR EARLY AFTERNOON. EXPECT WINDS TO INCREASE THIS EVENING
AND OVERNIGHT WITH THE PASSAGE OF THE NEXT SYSTEM. THESE WINDS
SHOULD CAUSE A RETURN TO MAINLY VFR CONDITIONS AT ALL SITES. 90
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 47 37 44 37 / 50 80 30 20
ALW 47 38 43 38 / 50 80 30 30
PSC 44 37 47 32 / 50 80 10 20
YKM 35 33 41 31 / 60 80 10 20
HRI 49 36 46 35 / 50 80 10 20
ELN 34 31 40 32 / 70 80 10 20
RDM 48 33 42 33 / 20 70 20 40
LGD 40 33 37 32 / 40 90 50 50
GCD 42 29 36 30 / 20 80 40 50
DLS 47 37 46 38 / 70 90 40 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST THURSDAY ABOVE 4000 FEET
FOR THE ORZ502.
WINTER WEATHER ADVISORY UNTIL 10 AM PST THURSDAY ORZ509.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING
FOR LADD AND PYLES CANYONS IN THE ORZ049.
WA...WINTER WEATHER ADVISORY UNTIL 10 AM PST THURSDAY ABOVE 4000 FEET
FOR THE WAZ030.
WINTER WEATHER ADVISORY UNTIL 10 AM PST THURSDAY ABOVE 4000 FEET
FOR THE WAZ520.
HIGH WIND WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
NIGHT WAZ027-521.
&&
THREAT INDEX
TODAY : YELLOW
THURSDAY : YELLOW
FRIDAY : YELLOW
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/90/90Hazardous weather outlook, Jan 7, 8:51 PM PST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 851 PM PST TUE JAN 7 2014 ORZ044-507-510-WAZ026>029-520-521-081200- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-KITTITAS VALLEY-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 851 PM PST TUE JAN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT A WINTERY MIX OF LIGHT SNOW AND LIGHT FREEZING RAIN IS EXPECTED TO CONTINUE OVERNIGHT. THE SNOW AND FREEZING RAIN IS EXPECTED TO END BY LATE TONIGHT. SEE PRODUCT PDXWSWPDT FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH THE REST OF THE WEEK INTO THE WEEKEND. FREQUENT WEATHER SYSTEMS WILL MOVE ACROSS THE FORECAST AREA WITH EACH ONE BRINGING A CHANCE OF LOWER ELEVATION RAIN AND HIGHER MOUNTAIN SNOW ALONG WITH BREEZY TO WINDY CONDITIONS. SNOW AMOUNTS IN THE MOUNTAINS WILL BE LIGHT. A STRONG WEATHER SYSTEM WILL MOVE INTO THE REGION FRIDAY NIGHT AND SATURDAY WITH POSSIBLE VERY STRONG WINDS. STAY TUNED TO THE LATEST FORECASTS...ADVISORIES OR WARNINGS THAT MAY BE ISSUED FOR THIS POSSIBLE SIGNIFICANT WIND EVENT. HIGH PRESSURE WILL BEGIN TO BUILD BACK OVER THE REGION BY EARLY NEXT WEEK.
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:41 PM PST | Freezing Rain Advisory | PDT | Umatilla | 2 hr |
| Jan 8, 3:44 AM PST | Winter Weather Advisory | PDT | Deschutes, Jefferson, Umatilla, Union, Wallowa, Wasco | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.